| Catalog Number |
08057931190 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent lot number was 877740.The expiration date was not provided.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable iron gen.2 results from the cobas c 503 analytical unit.The initial result was 607 ug/dl.The sample was repeated three times with "sample clot" alarms.The sample was recentrifuged, and the repeat results were 41.4 ug/dl and 42.8 ug/dl.The questionable result was not reported outside of the laboratory.The result of 42.8 ug/dl was believed to be correct.
Additional Manufacturer Narrative
Medwatch fields d1-d4, g1, and g4 were updated.The investigation was unable to determine a specific root cause.Based on the multiple clot alarms obtained on the attempted retesting of the sample, the event is consistent with a preanalytical issue.Correct pre-analytic sample handling is within the customer's responsibility.The provided calibration and qc data were inconspicuous, indicating unaffected performance of the device or assay.There is no evidence to suggest a malfunction of the device.